# SDR SWAA2022031528188

- Difficulty date: August 17, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737752
- Aircraft serial: 35122
- Aircraft time: 41,521 hours, 20,568 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR BOARD PANEL 232FF FACE PLY SHEET IS PULLED OFF / REPAIRED PNL 232FF PULLED AND FRAYED UPPER FACE PLY. TAP TEST GOOD IAW B737-700 SRM 53-00-50-2R-1 REV 68; SRM 53-00-50-2R-0 REV 68. A13438; A87145.
